Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have pain in left testicle. Had fever, weakness, pain while urinating and frequent urination. Advice?

Hi, I had a fever (chills) 5 days ago . I also felt weak/achey. 4 days ago I had some dull pain while urinating. 3 days later, I still have dull pain urinating, especially when stopping. I also have to pee more frequently or get that feeling. I typically drink a gallon+ of water. Also, today is the first time (4 days later) that I ve experienced some dull pain in my left testicle .
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed infection of the testis following UTI.This can be confirmed only on clinical examination and ultrasound scanning of the scrotum.
Please consult qualified Urologist for clinical examination .

Please get your routine urine test done and start taking some antibiotic like Ciprofloxacin along with urinary antiseptic like Nitrofurntoin twice daily.

Take some urine alkaliser like Citralka or Oricitral thrice daily.and ensure to consume more water.
Get prescription of these drugs from your family Physician.
This should get cured in a week.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor